# SDR LR7A2015051200571

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 7075T60020
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE RAMP DOOR FWD L/E SKIN HAD EXFOLIATION CORROSION AT RAMP FS 0, LBL 28 TO RBL 28.  SKIN REPLACED IAW SRM 51-60 AND 51-70.
